Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 6361598, 7 pages
https://doi.org/10.1155/2017/6361598
Research Article

Anomalous Diffusion with an Irreversible Linear Reaction and Sorption-Desorption Process

1Departamento de Fisica, Universidade Estadual de Ponta Grossa, Avenida General Carlos Cavalcanti 4748, Ponta Grossa, PR, Brazil
2Departamento de Engenharia Qumica, Universidade Federal do Paraná, Av. Cel. Francisco H. dos Santos, 210 Jardim das Americas, 81531-990 Curitiba, PR, Brazil

Correspondence should be addressed to Ervin K. Lenzi; moc.liamg@iznelknivre

Received 8 May 2017; Accepted 21 June 2017; Published 25 July 2017

Academic Editor: Alkesh Punjabi

Copyright © 2017 Maike A. F. dos Santos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maike A. F. dos Santos, Marcelo K. Lenzi, and Ervin K. Lenzi, “Anomalous Diffusion with an Irreversible Linear Reaction and Sorption-Desorption Process,” Advances in Mathematical Physics, vol. 2017, Article ID 6361598, 7 pages, 2017. https://doi.org/10.1155/2017/6361598.